Alert archive / Massachusetts / Flood Watches in 2018

Flood Watch 2, NWS Boston/Norton, MA

January 22, 2018Franklin County, Worcester County, Massachusetts

NWS Boston/Norton, MA issued this flood watch at Jan 22, 2018, 2:34 PM EST for Franklin County, Worcester County, Massachusetts. It took effect at Jan 23, 2018, 6:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 22, 2018, 2:34 PM EST (19:34 UTC)
In effect from
Jan 23, 2018, 6:00 AM EST
Expired
Jan 23, 2018, 2:47 PM EST
In force
9 hr
Issued by
NWS Boston/Norton, MA
Flood severity
None

Counties Franklin County, MA, Worcester County, MA

The radar

The Boston radar (KBOX), 108 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WGUS61 KBOX 221934
FFABOX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Taunton MA
234 PM EST Mon Jan 22 2018

MAZ003-004-230345-
/O.NEW.KBOX.FA.A.0002.180123T1100Z-180123T2300Z/
/00000.0.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Franklin MA-Northern Worcester MA-
Including the cities of Greenfield, Orange, Barre, and Fitchburg
234 PM EST Mon Jan 22 2018

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON...

The National Weather Service in Taunton has issued a

* Flood Watch for eastern Franklin and northern Worcester counties
  in Massachusetts.

* From Tuesday morning through Tuesday afternoon

* An ice jam remains frozen in place on the Millers River near
  Athol. Heavy rain on Tuesday may cause renewed flooding in the 
  vicinity of the ice jam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

Those who live or work near the Millers River should pay
attention for possible Flood Warnings. Be ready to move to higher
ground and avoid flooded roadways if flooding occurs.

&&

$$

JWD
4 follow-up statements
615 
WGUS61 KBOX 230307
FFABOX

Flood Watch
National Weather Service Taunton MA
1007 PM EST Mon Jan 22 2018

MAZ003-004-231115-
/O.CON.KBOX.FA.A.0002.180123T1100Z-180123T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Franklin MA-Northern Worcester MA-
Including the cities of Greenfield, Orange, Barre, and Fitchburg
1007 PM EST Mon Jan 22 2018

...FLOOD WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH 
TUESDAY AFTERNOON...

The Flood Watch continues for

* For Eastern Franklin and Northern Worcester Masschusetts
  counties including the cities of Greenfield, Orange, Barre, and
  Fitchburg.

* From Tuesday morning through Tuesday afternoon

* An ice jam remains frozen in place on the Millers River near
  Athol. Heavy rain on Tuesday may cause renewed flooding in the
  vicinity of the ice jam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

Those who live or work near the Millers River should pay
attention for possible Flood Warnings. Be ready to move to higher
ground and avoid flooded roadways if flooding occurs.

&&

$$
272 
WGUS61 KBOX 230833
FFABOX

Flood Watch
National Weather Service Taunton MA
333 AM EST Tue Jan 23 2018

MAZ003-004-231645-
/O.CON.KBOX.FA.A.0002.180123T1100Z-180123T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Franklin MA-Northern Worcester MA-
Including the cities of Greenfield, Orange, Barre, and Fitchburg
333 AM EST Tue Jan 23 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* Portions of central Massachusetts and western Massachusetts, 
  including the following areas, in central Massachusetts, 
  Northern Worcester. In western Massachusetts, Eastern 
  Franklin. 

* Through this afternoon

* An ice jam remains frozen in place on the Millers River near
  Athol. Heavy rain on Tuesday may cause renewed flooding in the
  vicinity of the ice jam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

Those who live or work near the Millers River should pay
attention for possible Flood Warnings. Be ready to move to higher
ground and avoid flooded roadways if flooding occurs.

&&

$$
035 
WGUS61 KBOX 231636
FFABOX

Flood Watch
National Weather Service Taunton MA
1136 AM EST Tue Jan 23 2018

MAZ003-004-232300-
/O.CON.KBOX.FA.A.0002.000000T0000Z-180123T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Franklin MA-Northern Worcester MA-
Including the cities of Greenfield, Orange, Barre, and Fitchburg
1136 AM EST Tue Jan 23 2018

...FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

The Flood Watch continues for

* Portions of Eastern Franklin and Northern Worcester County.

* Until 6 PM EST this evening

* An ice jam remains frozen in place on the Millers River near
  Athol. Heavy rain may cause renewed flooding in the vicinity of
  the ice jam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

Those who live or work near the Millers River should pay
attention for possible Flood Warnings. Be ready to move to higher
ground and avoid flooded roadways if flooding occurs.

&&

$$

Frank
285 
WGUS61 KBOX 231947
FFABOX

Flood Watch
National Weather Service Taunton MA
247 PM EST Tue Jan 23 2018

MAZ003-004-232100-
/O.CAN.KBOX.FA.A.0002.000000T0000Z-180123T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Eastern Franklin MA-Northern Worcester MA-
Including the cities of Greenfield, Orange, Barre, and Fitchburg
247 PM EST Tue Jan 23 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of central Massachusetts and western
Massachusetts has been cancelled. The ice jam frozen in place on
the Millers River near Athol is no longer expected to pose a flood
threat.

$$

Frank

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this flood watch went out at Jan 22, 1:45 PM EST, 49 minutes earlier.

Area forecast discussion, Jan 22, 1:45 PM EST, 49 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
145 PM EST Mon Jan 22 2018

.SYNOPSIS...
Some light precipitation is expected today and tonight. Most of it
will be rain, but light icing is likely over interior high terrain
especially tonight into early Tuesday. A fast moving storm system
will bring a period of heavy rain to the region Tuesday along with
strong winds across SE New England. Blustery, dry and colder weather
follows Wednesday through Friday, then a warming trend next weekend.
A cold front may bring showers by next Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

145 pm update...

We have issued a dense fog advisory for the high terrain of
interior southern New England. Looks like a classic situation
with light moist low level northeast flow...where visibility
will be reduced to one quarter of a mile at times tonight and may
persist into mid morning Tuesday. We may need to expand this
dense fog advisory further based on some support from
guidance...but wanted to start with the area that we were most
confident.

The rest of the region was covered with areas of fog and
drizzle. Temps hanging around 32 across portions of the high
terrain of interior MA...so some untreated roads/walkways may
remain icy. Also...we are watching parts of northeast MA for the
expansion of the winter weather advisory. Portsmouth NH dropped
from 37 to 32 between 16z and 18z...which is always a sign of
concern for northeast MA.

Other than spotty drizzle there was not much going on right now.
However...high resolution guidance shows another band of showers
moving across the region early this evening. This could be
problematic for portions of interior MA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight...

A stalled front near or just N of the region will not move much
tonight as the low moves into the western Great Lakes. With the
colder air sitting across northern New England, noting the cold
air damming signature becoming better established tonight,
especially across N central and NW Mass. The bulk of the precip
will shift into northern New England, but will still see more
spotty light precip linger across the region. With the cold air
in place, and milder air working in aloft, will see periods of
light freezing rain continue. As mentioned above, the Winter
Weather Advisory remains in effect from N Worcester county
westward through the night. May see up to 0.1" ice accretion
across portions of the Route 2 corridor mainly W of the
Merrimack Valley, where the best chance for freezing rain will
occur.

The warm front S of the region will start to lift N overnight,
so will see temps rise after midnight mainly toward daybreak
along the S coast, with readings holding around freezing well
inland.

Tuesday...

As the low pressure across the Great Lakes lifts into southern
Ontario, will see another shot of milder air lift northward.
This is also associated with a very strong low level jet, on the
order of 50-55 kt, which will move across portions of RI/SE Mass
during the morning and midday hours. Noting very good low level
mixing in place, along with an increasing pressure gradient as
the low to the W strengthens. Could see S winds gusting up to
35-45 mph Tuesday morning into midday as the jet passes.

Also noting a deep tropical moisture connection, as PWAT plume
of 1 to 1.25" works across the region. Will also see some good
instability ahead of the approaching cold front as total totals
rise to the lower 50s. Have also mentioned the chance for an
isolated thunderstorms as the front crosses the region from
midday through the afternoon hours.

An area of moderate to heavy rainfall will cross the region
during the day, with the highest amounts (up to around 1 to 1.3
inches across N central and W Mass) moving across. There is a
risk for some urban and poor drainage flooding in any heavy
downpours. Could also see some issues along some of the mainstem
rivers, especially along the Connecticut River where the higher
precipitation is expected to fall. Have held off issuing a Flood
Watch at this point, but will continue to monitor this aspect
closely.

Will see temps reach to lower-mid 50s across central and
southern areas, but remain in the upper 40s across the higher
terrain.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Highlights...

* Blustery and colder Wed, and especially Thu/Fri, but dry
* Much milder next weekend with showers possible by Sunday

Tuesday night...

Cold front will be in the vicinity of the Cape/Islands Tue evening
then moving offshore. Some lingering showers are possible here
early, and a few rain to snow showers possible western MA in the
evening as mid level trough swings through. Otherwise, gradual
clearing will develop although some lower clouds may linger across
NW MA. Gusty west winds will develop overnight as low level cold
advection increases.

Wednesday through Friday...

Blustery and colder pattern as longwave trough develops over the NE
but mainly dry weather expected with dry column and subsidence. Near
normal temps Wed, then trending below normal Thu/Fri. Core of the
coldest air aloft on Thu with 850 mb temps near -15C. This will
result in highs Thu mainly in the 20s to near 30 with gusty winds
making it feel considerably colder, while Thu night wind chills drop
into the single numbers and subzero higher terrain. Temps recover
Fri as heights begin to rise and low level temps moderate but a cold
start will hold temps from the upper 20s to mid 30s.

Saturday and Sunday...

Return to milder airmass and well above normal temps as high pres
moves offshore and mid level ridge builds north along the east
coast. 850 mb temp anomalies 1-2SD and EPS/GEFS ensembles have
fairly high probs of 50s in the coastal plain by Sun. Deterministic
GFS looks too fast with next approaching trough and not supported by
majority of GEFS members so we leaned toward slower ECWMF solution
given downstream ridging in place over the western Atlantic. Next
chance of showers assocd with the mid level trough and attending
cold front should hold off until Sunday or possibly Sat night. Very
low risk of some icing distant interior if precip comes in Sat night
but any freezing precip would probably be localized and this is
a very low probability.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...

This afternoon and tonight...Moderate confidence. IFR to LIFR
conditions expected in showers and fog...some of the fog will be
dense. Pockets of -fzdz/-fzra possible across portions of
interior MA...especially high terrain. Southerly LLWS concern
increases overnight.

Tuesday...Moderate confidence. IFR to LIFR conditions may
improve to mainly IFR conditions by late morning/early afternoon
as the worst of the fog mixes out. However...roughly a 6 hour
band of heavy rain with perhaps an embedded t-storm or two will
work across the region on Tuesday. Activity should be mainly
offshore by 00z. Southwest wind gusts up to 40 knots expected
along and southeast of the Boston to Providence corridor during
the afternoon. LLWS will be a concern for the rest of the
region.

KBOS Terminal...Moderate confidence in TAF.

KBDL Terminal...Moderate confidence in TAF.

Outlook /Tuesday Night through Friday/...

Tuesday Night: Mainly VFR, with local MVFR/IFR possible in the
evening across Cape/Islands. Windy with gusts to 30 kt. Slight
chance SHRA in the evening.

Wednesday: VFR. Windy with gusts to 30 kt.

Wednesday Night through Friday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tuesday/...Moderate confidence.

Today...
Light E-SE winds increase to around 10 kt during the day. Seas
build up to 2-3 ft. Visibility reduced to around 3 miles during
the afternoon in rain and fog.

Tonight...
Wind shift to SE-S during the night, with gusts increasing to
20-25 kt. Seas build to 3-5 ft on the outer waters after
midnight. Visibility lowering to 1-3 miles in rain and fog.

Tuesday...
Gale warning issued for all waters. S winds increase, gusting up
to 35-40 kt, highest from mid morning through the afternoon.
Seas build up to 6-9 ft. Visibility 1-3 miles in rain and fog.
Chance for isolated thunderstorm.

Outlook /Tuesday Night through Friday/...

Tuesday Night: Low risk for gale force winds with gusts up to
35 kt. Rough seas up to 12 ft. Slight chance of rain showers.

Wednesday: Moderate risk for Small Craft Advisory winds with
gusts up to 30 kt. Rough seas up to 11 ft.

Wednesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.

Thursday through Thursday Night: Moderate risk for Small Craft
Advisory winds with gusts up to 30 kt. Areas of rough seas.

Friday: Winds less than 25 kt. Local rough seas.

&&

.HYDROLOGY...
A Flood Warning remains in effect for the Connecticut River at
Middle Haddam, where ice jams are causing river fluctuations.
No significant change from earlier forecasts.

For details on specific area rivers, including observed and
forecast river stages, please visit the Advanced Hydrologic
Prediction Service (AHPS) graphs on our website.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Dense Fog Advisory until 9 AM EST Tuesday for CTZ004.
MA...Dense Fog Advisory until 9 AM EST Tuesday for MAZ002-004-008-
     009-012-026.
     Winter Weather Advisory until 9 AM EST Tuesday for MAZ002>004-
     008-026.
RI...Dense Fog Advisory until 9 AM EST Tuesday for RIZ001.
MARINE...Gale Warning from 9 AM to 8 PM EST Tuesday for ANZ232>235-237-
     250-254>256.
     Gale Warning from 10 AM to 6 PM EST Tuesday for ANZ230-231-236-
     251.

&&

SYNOPSIS...KJC
NEAR TERM...Frank
SHORT TERM...EVT
LONG TERM...KJC
AVIATION...Frank/KJC
MARINE...KJC/EVT
HYDROLOGY...Staff
Hazardous weather outlook, Jan 22, 1:26 PM EST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
126 PM EST Mon Jan 22 2018

MAZ002-004-008-026-231830-
Western Franklin MA-Northern Worcester MA-Western Hampshire MA-
Northern Middlesex MA-
126 PM EST Mon Jan 22 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts and western Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.
   Dense Fog Advisory.

There is a risk for some minor urban and poor drainage flooding on
Tuesday, and a low risk for some additional flooding on rivers due
to lagging ice jams.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ003-231830-
Eastern Franklin MA-
126 PM EST Mon Jan 22 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

There is a risk for some minor urban and poor drainage flooding on
Tuesday, and a low risk for some additional flooding on rivers due
to lagging ice jams.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

CTZ004-MAZ009-012-RIZ001-231830-
Windham CT-Western Hampden MA-Southern Worcester MA-
Northwest Providence RI-
126 PM EST Mon Jan 22 2018

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, western Massachusetts and northern Rhode Island.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

There is a risk for some minor urban and poor drainage flooding on
Tuesday, and a low risk for some additional flooding on rivers due
to lagging ice jams.

A wind advisory may be needed Tuesday for portions of Rhode Island
and eastern MA for southerly wind gusts of 40 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

CTZ002-003-MAZ007-010-011-013>024-RIZ002>008-231830-
Hartford CT-Tolland CT-Eastern Essex MA-Eastern Hampshire MA-
Eastern Hampden MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
126 PM EST Mon Jan 22 2018

This Hazardous Weather Outlook is for northern Connecticut, eastern
Massachusetts, northeastern Massachusetts, southeastern
Massachusetts, western Massachusetts, northern Rhode Island and
southern Rhode Island.

.DAY ONE...This Afternoon and Tonight.

Areas of dense fog are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk for some minor urban and poor drainage flooding on
Tuesday, and a low risk for some additional flooding on rivers due
to lagging ice jams.

A wind advisory may be needed Tuesday for portions of Rhode Island
and eastern MA for southerly wind gusts of 40 to 50 mph.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MAZ005-006-231830-
Central Middlesex MA-Western Essex MA-
126 PM EST Mon Jan 22 2018

This Hazardous Weather Outlook is for eastern Massachusetts and
northeastern Massachusetts.

.DAY ONE...This Afternoon and Tonight.

Pockets of freezing rain are possible tonight into Tuesday morning
near the NH border which may result in light icing. If freezing rain
becomes more likely, winter weather advisories will be issued.

In addition...areas of dense are possible tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a risk for some minor urban and poor drainage flooding on
Tuesday, and a low risk for some additional flooding on rivers due
to lagging ice jams.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ232>235-237-250-254>256-231830-
Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound-
Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
126 PM EST Mon Jan 22 2018

...GALE WARNING IN EFFECT FROM 9 AM TO 8 PM EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ230-231-236-251-231830-
Boston Harbor-Cape Cod Bay-Narragansett Bay-
Massachusetts Bay and Ipswich Bay-
126 PM EST Mon Jan 22 2018

...GALE WARNING IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 4:20 AM ESTWinter Weather AdvisoryBOXEssex, Franklin, Hampshire, Middlesex, Worcester34 hr
Jan 22, 4:46 AM ESTGale WarningBOX37 hr
Jan 22, 1:11 PM ESTDense Fog AdvisoryBOXBarnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more22 hr
Jan 22, 2:08 PM ESTWind AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket, Norfolk, Plymouth and 1 more28 hr

Nearby

Flood Watches in Massachusetts, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.